Electron. J. Diff. Equ., Vol. 2011 (2011), No. 87, pp. 1-8.

Singular equilibrium solutions for a replicator dynamics model

Christos D. Kravvaritis, Vassilis G. Papanicolaou

We evaluate explicitly certain classes of singular equilibrium solutions for a specific one-dimensional replicator dynamics equation. These solutions are linear combinations of Dirac delta functions. Equilibrium solutions are important in the study of equilibrium selection in non-cooperative games.

Submitted May 18, 2011. Published June 29, 2011.
Math Subject Classifications: 91A22, 91B52.
Key Words: Replicator dynamics; singular equilibrium solutions.

Show me the PDF file (191 KB), TEX file, and other files for this article.

Christos D. Kravvaritis
Department of Informatic, Technical University of Munich
Boltzmannstr. 3, 85748 Garching, Munich, Germany
email: kravvarc@in.tum.de
Vassilis G. Papanicolaou
Department of Mathematics
National Technical University of Athens
Zografou Campus, 157 80 Athens, Greece
email: papanico@math.ntua.gr

Return to the EJDE web page